Description

Advil Extra Strength Ibuprofen Capsules 400 mg Value Pack 80 LiquiGels

Benefits: Advil Extra Strength Liqui-Gels relieve migraine pain and symptoms such as nausea and sensitivity to light and sound, while targeting non-migraine headaches, menstrual and back pain.

Features:

FOR FAST AND EFFECTIVE RELIEF OF:

  • migraine pain
  • migraine symptoms such as sensitivity to light and sound and nausea
  • headache
  • menstrual pain
  • backache
  • toothache pain
  • pain of inflammation associated with arthritis or physical overexertion
  • muscle & joint pain
  • And for reduction of fever

Active Ingredients: Ibuprofen, Gelatin, lecithin (soy), medium chain triglycerides, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol.

Directions:

  • For migraine headaches: Adults and children over 12: Take 1 Extra Strength Liqui-gel at the first sign of symptoms and every 6-8 hours as needed. Do not exceed 3 Liqui-gels in 24 hours, unless directed by a doctor.
  • For all other uses: Adults and children over 12: Take 1 Extra Strength Liqui-gel every 6-8 hours as needed. Do not exceed 3 Liqui-gels in 24 hours, unless directed by a doctor.
  • Do not use longer than 3 days for a fever or 5 days for pain relief.
  • Do not give to children under 12. Children under 12 should use Children’s Advil®.

Reviews

There are no reviews yet.


Be the first to review “Advil Extra Strength Ibuprofen Capsules 400 mg Value Pack 80 LiquiGels”